# SDR AU000756

- Difficulty date: August 29, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 631845
- Condition: Cracked
- Location: Engine
- Part time: 2,150 cycles
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT GEAR P/N 631845 CRACKED.  FUEL PUMP DRIVE GEAR P/N 535662 CRACKED AND TEETH BADLY WORN.  FUEL CONTROL UNIT P/N 629703-2 HAD O-RING SEAL MISSING FROM MIXTURE SHAFT.   SUBMITTER SUSPECTED CAUSED BY INCORRECT MESHING OF FUEL PUMP DRIVE GEAR P/N 535662 AND FUEL PUMP GEAR P/N 631684, AND/OR INSUFFICIENT LUBRICATION OF FUEL PUMP GEAR P/N 631684 AND FUEL PUMP LOWER HOUSING INSIDE DIAMETER.  (X)
